MathSciNet Relay Station
MathSciNet bibliographic data
MR2242017 90C46 (47J20 49J52 90C47)
Martínez-Legaz, Juan Enrique; Sosa, Wilfredo Duality for equilibrium problems. J. Global Optim. 35 (2006), no. 2, 311–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement